# SDR DL76L060787

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 43,806 hours, 6,605 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO BLEED AIR OFF OF LEFT ENG BLEED.  NO ENG A/I AVAIL.  RETURNED TO GATE.  ITEM WORKED AND CLEARED BY DAL MTC IN IST REF CN 321873003, REMOVED.
